# SDR SWIA201125704

- Difficulty date: February 22, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 31,145 hours, 28,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LOWER WING SKIN NEAR WS 148.018 IN THE AREA OF THE REAR SPAR.  (SERVICE)  REPAIRED PER REO.
